Repositorio de producción científica de la Universidad de Sevilla

Factorization of the hypergeometric-type difference equation on the non-uniform lattices: dynamical algebra

Opened Access Factorization of the hypergeometric-type difference equation on the non-uniform lattices: dynamical algebra

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Álvarez Nodarse, Renato
Atakishiyev Mektiyev, Natig
Costas Santos, Roberto Santiago
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2005-01-07
Publicado en: Journal of Physics. A, Mathematical and general, 38 (1), 153-174.
Tipo de documento: Artículo
Resumen: We argue that one can factorize the difference equation of hypergeometric type on the nonuniform lattices in general case. It is shown that in the most cases of q-linear spectrum of the eigenvalues this directly leads to the dynamical symmetry algebra suq(1, 1), whose generators are explicitly constructed in terms of the difference operators, obtained in the process of factorization. Thus all models with the q-linear spectrum (some of them, but not all, previously considered in a number of publications) can be treated in a unified form.
Cita: Álvarez Nodarse, R., Atakishiyev Mektiyev, N. y Costas Santos, R.S. (2005). Factorization of the hypergeometric-type difference equation on the non-uniform lattices: dynamical algebra. Journal of physics. A, Mathematical and general, 38 (1), 153-174.
Tamaño: 243.7Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41754

DOI: http://dx.doi.org/10.1088/0305-4470/38/1/011

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones